Asymptotic distribution of quasi-maximum likelihood estimation of dynamic panels using long difference transformation when both N and T are large

. Statistical Methods & Applications 2016. 25 (4) :675-683

Locate this article in:

Bibtex

@article{CIS-433996,
  Author = {},
  Title = {Asymptotic distribution of quasi-maximum likelihood estimation of dynamic panels using long difference transformation when both N and T are large},
  Journal = {Statistical Methods & Applications},
  Volume = {25},
  Number = {4},
  Year = {2016},
  Pages = {675--683},
  Keywords = {}
}

Similar articles